# SDR DL72S961611

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 651751737
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE AFT TRANSVERSE BEAM OF THE RT TORQUE BOX AT FS 1263.  THIS AREA OF THE TORQUE BOX IS THE SUBJECT OF AD 94-07-08, WHICH REQUIRES INSPECTION PER S/B 53-0129.  THIS REPLACEMENT DOES NOT TERMINATE THE REPETITIVE INSPECTION REQUIREMENTS.  TERMINAING ACTION WILL BE PROVIDED BY EO 4-61071-3.
